# SDR YENA2022031600228

- Difficulty date: March 14, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 70,426 hours, 24,973 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#725, JFK-SAT. 'F/A'S AND CUSTOMERS OF FUME SMELL ( DIRTY SOCKS) VERIFIED ON FLIGHT DECK FA STATED IT STARTED ON DESCENT & THEN CAME BACK WITH APU BLEED ON ALSO PRESENT WITH APU BLEED OFF & PACKS ON; PERFORMED INFO NOTICE 2017-TO15I,TSM05-50-00-810-831-A, AMM TASK 36-10-00-615-802-A. PAKS 1&2 OK FOR SERVICE, MEL CLEARED, MX-4 UPDATED.'
